EconPapers    
Economics at your fingertips  
 

Endpoints in -Quasimetric Spaces: Part II

Collins Amburo Agyingi, Paulus Haihambo and Hans-Peter A. Künzi

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We continue our work on endpoints and startpoints in -quasimetric spaces. In particular we specialize some of our earlier results to the case of two-valued -quasimetrics, that is, essentially, to partial orders. For instance, we observe that in a complete lattice the startpoints (resp., endpoints) in our sense are exactly the completely join-irreducible (resp., completely meet-irreducible) elements. We also discuss for a partially ordered set the connection between its Dedekind-MacNeille completion and the -hyperconvex hull of its natural -quasimetric space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/539573.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/539573.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539573

DOI: 10.1155/2013/539573

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:539573